# SDR ASAA1148829

- Difficulty date: January 18, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 65475049
- Condition: Cracked
- Location: Horizontal Stab
- Component: ////
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STIFFENER FOUND CRACKED AT THE BOTTOM FASTENER HOLE STAB STA 92.7.  REMOVED CRACKED STIFFENER FABRICATED REPLACEMENT AND INSTALLED IAW SRM 51-40-02
